# SDR HNAA0700134

- Difficulty date: June 6, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N912HA
- Make and model: Dhav DHC8102
- Aircraft serial: 040
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Failsafe
- Part number: 15520140005
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEV O/B HINGE FAIL SAFE CORRODED.
